Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 531, NWS Goodland, KS

September 4, 2016Logan County, Wichita County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Sep 4, 2016, 4:58 PM CDT for Logan County, Wichita County, Kansas. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 4, 2016, 4:58 PM CDT (21:58 UTC)
Expired
Sep 4, 2016, 5:45 PM CDT
In force
47 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Logan County, KS, Wichita County, KS

The radar

The Goodland radar (KGLD), 85 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 4, 5:26 PM CDTHAIL 1.7512 N Leoti, KS
Sep 4, 5:29 PM CDTHAIL 1.511 N Leoti, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 4, 3:24 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 392 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 395 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
392 J/kg
Mixed-layer CIN
-202 J/kg
Mixed-layer LCL
797 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
395 m²/s²
0-3 km storm-relative helicity
424 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

103 
WUUS53 KGLD 042158
SVRGLD
KSC109-203-042245-
/O.NEW.KGLD.SV.W.0531.160904T2158Z-160904T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
458 PM CDT SUN SEP 4 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
  NORTHERN WICHITA COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 545 PM CDT

* AT 457 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
  NORTHWEST OF LEOTI...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  RUSSELL SPRINGS AND SELKIRK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3844 10157 3869 10157 3870 10154 3870 10149
      3874 10148 3895 10117 3870 10105 3870 10113
      3857 10113 3843 10156
TIME...MOT...LOC 2157Z 234DEG 27KT 3858 10154 

HAIL...1.00IN
WIND...60MPH
 
$$

HUSTED
2 follow-up statements
697 
WWUS53 KGLD 042217
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
517 PM CDT SUN SEP 4 2016

KSC109-203-042245-
/O.CON.KGLD.SV.W.0531.000000T0000Z-160904T2245Z/
LOGAN KS-WICHITA KS-
517 PM CDT SUN SEP 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN LOGAN AND NORTHERN WICHITA COUNTIES...

AT 517 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
LEOTI...MOVING NORTHEAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
RUSSELL SPRINGS AND SELKIRK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3844 10157 3869 10157 3870 10154 3870 10149
      3874 10148 3895 10117 3870 10105 3870 10113
      3857 10113 3843 10156
TIME...MOT...LOC 2217Z 242DEG 23KT 3862 10140 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

HUSTED
663 
WWUS53 KGLD 042232
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
532 PM CDT SUN SEP 4 2016

KSC109-203-042245-
/O.CON.KGLD.SV.W.0531.000000T0000Z-160904T2245Z/
LOGAN KS-WICHITA KS-
532 PM CDT SUN SEP 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN LOGAN AND NORTHEASTERN WICHITA COUNTIES...

AT 531 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
LEOTI...MOVING NORTHEAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. AT 531 PM CDT...GOLF BALL SIZE HAIL WAS
         REPORTED 12 MILES NORTH OF LEOTI. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
RUSSELL SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3854 10141 3866 10145 3876 10144 3895 10117
      3870 10105 3870 10113 3857 10113 3851 10132
TIME...MOT...LOC 2231Z 236DEG 25KT 3866 10130 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

HUSTED

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 3:03 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Sep 4, 3:03 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
203 PM MDT SUN SEP 4 2016

.SHORT TERM...(This evening through Monday)
Issued at 152 PM MDT Sun Sep 4 2016

Main concerns once again are thunderstorm coverage and heavy
rainfall/flash flooding/flooding concerns. Confidence is lowered
due to poor performance of models with yesterdays event, and some
model disagreement on how the evolution of tonight will pan out.
Air mass remains very moist and unstable. Area soundings this
morning showed precipitable water values near 1.5 inches.

A persistent instability/theta-e axis remains draped across the
center of the area from southwest to northeast. There one surface
boundary near the western end of the area and another draped over
the eastern end. PV/Satellite analysis show a decent shortwave
moving in from the southwest. At the same time all the models show
a right rear quadrant of the upper draped across the area. The
shortwave and jet lift move across the area from west/southwest to
the east through the evening.

Where the models are having trouble is where to put the
development. Some have it in the west and others in the east.
Considering that currently thunderstorms have developed and are
now moving into the western portion of the area, that looks to be
the way to go. Current trends favor the Rap and Hrrr.

So expect scattered thunderstorms producing heavy rainfall to move
across the area once again. Due to instability and shear in place,
severe looks likely as well. All in all a similar setup to the
last few days. So will keep the flash flood watch going with the
northeast portion of the area extremely susceptible to more
rainfall and flooding.

For Monday...with exception of jet lift, setup looks similar
tomorrow. Instability/moisture axis remains in the same place. So
more thunderstorms will be expected along with locally heavy
rainfall and possible severe.

.LONG TERM...(Monday night through Sunday)
Issued at 145 PM MDT Sun Sep 4 2016

Trough extends down out of western Canada all the say into the
southern portions of California Monday night into Tuesday morning
with high pressure over the southern Mississippi Valley. The surface
boundary draped from southwest to northeast across the CWA continues
to remain nearly stationary as we head through the day on Tuesday.
This will provide a focus for scattered thunderstorm activity
through the afternoon and into the evening once more with only
moderate instability and relatively weak upper level support
provided by passing shortwaves. A cold front will push through the
region later on Tuesday with slightly drier air behind it that will
linger into the middle to end of the week. Dry weather prevails
through Saturday with another, stronger cold front traversing the
region on Friday. Due to dry air in place preceding the front, PoPs
will be low across the CWA and should remain east of the region.

Afternoon high temperatures will be in the middle to upper 80s
Tuesday with a few 90 degree locations in the eastern portions of
the CWA. Slightly cooler highs prevail for Wednesday and Thursday
with highs in the middle 80s. Cold frontal passage will cool things
off a bit heading into Friday and Saturday with afternoon high
temperatures reaching the upper 70s to lower 80s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1136 AM MDT Sun Sep 4 2016

Generally clearing skies are being observed at both TAF sites with
VFR conditions at kgld and becoming VFR at KMCK. We will see
another chance of thunderstorms this afternoon at both locations
with a better chance at KMCK. Stayed with VCTS at KGLD due to
uncertainty with regards to the location of the TS initiation. A
relatively strong low level jet will form and bring LLWS to KMCK
beginning later this afternoon.

&&

.GLD Watches/Warnings/Advisories...
KS...Flash Flood Watch until midnight MDT /1 AM CDT/ tonight for
     KSZ001>004-013>016-027>029.

CO...NONE.
NE...Flash Flood Watch until midnight MDT /1 AM CDT/ tonight for
     NEZ079>081.

&&

SHORT TERM...BULLER
LONG TERM...TL
AVIATION...TL
Hazardous weather outlook, Sep 4, 11:46 AM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1046 AM MDT SUN SEP 4 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-051200-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
1046 AM MDT SUN SEP 4 2016 /1146 AM CDT SUN SEP 4 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
AND MOVE NORTHEAST THROUGH THIS EVENING. THREATS INCLUDE GOLF BALL
SIZE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL. A FEW TORNADOES
WILL ALSO BE POSSIBLE. FLASH FLOODING MAY OCCUR RAPIDLY FOR
LOCATIONS THAT HAVE RECEIVED HEAVY RAINFALL RECENTLY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS
OF THE CENTRAL HIGH PLAIN REGION MONDAY AND TUESDAY. A FEW THESE
THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Sep 4, 4:07 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
307 PM MDT SUN SEP 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     FLOOD            LENORA                  39.61N 100.00W
09/04/2016                   NORTON             KS   EMERGENCY MNGR

            THE EM REPORTED THAT WATER WAS STILL COVERING MANY ROADS
            AND BRIDGES IN THE COUNTY. IN ADDITION, PRAIRIE DOG CREEK
            AND THE NORTH FORK OF THE SOLOMON RIVER ARE ALSO OUT OF
            THEIR BANKS.

&&

MBULLER
Local storm report, Sep 4, 4:14 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
314 PM MDT SUN SEP 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WND GST     TRIBUNE                 38.47N 101.75W
09/04/2016  E60 MPH          GREELEY            KS   TRAINED SPOTTER

            ESTIMATED 60 MPH WINDS WITH DIME SIZED HAIL

&&

JN
Local storm report, Sep 4, 4:21 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
321 PM MDT SUN SEP 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             3 ESE IDALIA            39.68N 102.25W
09/04/2016  E1.75 INCH       YUMA               CO   PUBLIC

&&

024
Special weather statement, Sep 4, 4:28 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
328 PM MDT SUN SEP 4 2016

KSZ001-013-042145-
CHEYENNE KS-SHERMAN KS-
328 PM MDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHEYENNE AND SHERMAN
COUNTIES IN NORTHWESTERN KANSAS UNTIL 345 PM MDT/445 PM CDT/...

AT 328 PM MDT/428 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF BONNY
RESERVOIR TO 3 MILES NORTH OF RULETON TO 13 MILES SOUTHWEST OF
GOODLAND. MOVEMENT WAS NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GOODLAND...ST. FRANCIS AND RULETON.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 6 AND 26.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT/1100
PM CDT/ FOR NORTHEASTERN AND EAST CENTRAL COLORADO...AND NORTHWESTERN
KANSAS.

LAT...LON 3988 10184 3954 10159 3914 10154 3914 10203
      3935 10194 3949 10205 3965 10205
TIME...MOT...LOC 2128Z 234DEG 27KT 3961 10202 3939 10188 3918 10185

HUSTED
Local storm report, Sep 4, 4:37 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
337 PM MDT SUN SEP 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     3 NE IDALIA             39.73N 102.26W
09/04/2016  M55.00 MPH       YUMA               CO   MESONET

&&

RHUSTED
Special weather statement, Sep 4, 4:47 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
347 PM MDT SUN SEP 4 2016

KSZ001-013-027-042215-
WALLACE KS-CHEYENNE KS-SHERMAN KS-
347 PM MDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WALLACE COUNTY IN
WEST CENTRAL KANSAS...CHEYENNE AND SHERMAN COUNTIES IN NORTHWESTERN
KANSAS UNTIL 415 PM MDT/515 PM CDT/...

AT 346 PM MDT/446 PM CDT/...THUNDERSTORM OUTFLOW WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES NORTHWEST OF ST. FRANCIS TO 3 MILES EAST
OF GOODLAND TO 8 MILES NORTH OF SHARON SPRINGS. MOVEMENT WAS
NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
GOODLAND...ST. FRANCIS...BIRD CITY...EDSON AND WHEELER.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 13 AND 35.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT/1100
PM CDT/ FOR WEST CENTRAL AND NORTHWESTERN KANSAS.

LAT...LON 3977 10141 3957 10141 3957 10139 3914 10139
      3913 10148 3906 10148 3895 10181 3927 10179
      3974 10205 3992 10205 4000 10192 4000 10163
TIME...MOT...LOC 2146Z 233DEG 32KT 3984 10193 3934 10164 3901 10173

HUSTED

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 7:08 PM CDTSevere Thunderstorm WarningGLDSherman52 min
Sep 3, 7:11 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins49 min
Sep 3, 7:13 PM CDTTornado WarningGLDGraham32 min
Sep 3, 7:26 PM CDTFlash Flood WarningGLDDecatur, Norton10 hr
Sep 3, 7:39 PM CDTSpecial Weather StatementGLDNorton36 min
Sep 3, 7:44 PM CDTSevere Thunderstorm WarningGLDGraham46 min
Sep 3, 7:49 PM CDTSevere Thunderstorm WarningGLDGreeley, Wallace21 min
Sep 3, 7:56 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins49 min
Sep 3, 8:00 PM CDTFlash Flood WarningGLDCheyenne, Rawlins8 hr
Sep 3, 8:02 PM CDTSpecial Weather StatementGLDSherman13 min
Sep 3, 8:11 PM CDTFlash Flood WarningGLDGraham9 hr
Sep 3, 8:22 PM CDTSpecial Weather StatementGLDDecatur23 min
Sep 3, 8:27 PM CDTSpecial Weather StatementGLDGraham33 min
Sep 3, 8:43 PM CDTSevere Thunderstorm WarningGLDSherman47 min
Sep 3, 8:47 PM CDTSpecial Weather StatementGLDNorton13 min
Sep 3, 8:58 PM CDTSpecial Weather StatementGLDGraham32 min
Sep 3, 9:09 PM CDTFlash Flood WarningGLDGraham, Norton8 hr
Sep 3, 9:11 PM CDTSpecial Weather StatementGLDRawlins19 min
Sep 3, 9:12 PM CDTSevere Thunderstorm WarningGLDThomas25 min
Sep 3, 9:20 PM CDTSpecial Weather StatementGLDSherman10 min
Sep 3, 9:31 PM CDTSpecial Weather StatementGLDGraham29 min
Sep 3, 9:38 PM CDTFlash Flood WarningGLDDecatur, Rawlins6 hr
Sep 3, 9:51 PM CDTSevere Thunderstorm WarningGLDGraham39 min
Sep 3, 9:54 PM CDTSpecial Weather StatementGLDDecatur36 min
Sep 3, 10:05 PM CDTSpecial Weather StatementGLDCheyenne10 min
Sep 3, 10:24 PM CDTSpecial Weather StatementGLDCheyenne21 min
Sep 3, 10:27 PM CDTSpecial Weather StatementGLDGraham33 min
Sep 3, 10:31 PM CDTSevere Thunderstorm WarningGLDCheyenne26 min
Sep 3, 11:18 PM CDTSpecial Weather StatementGLDCheyenne12 min
Sep 3, 11:18 PM CDTSevere Thunderstorm WarningGLDGraham42 min
Sep 3, 11:29 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins46 min
Sep 3, 11:57 PM CDTSevere Thunderstorm WarningGLDGraham33 min
Sep 4, 12:23 AM CDTSpecial Weather StatementGLDRawlins22 min
Sep 4, 1:46 AM CDTRiver Flood WarningGLDNorton41 hr
Sep 4, 2:14 AM CDTFlash Flood WarningGLDDecatur, Norton, Rawlins, Sheridan, Thomas3 hr
Sep 4, 5:23 AM CDTAreal Flood WarningGLDDecatur, Graham, Norton, Sheridan24 hr
Sep 4, 5:49 AM CDTFlash Flood WatchGLDCheyenne, Decatur, Gove, Graham, Logan, Norton and 5 more17 hr
Sep 4, 3:08 PM CDTSevere Thunderstorm WarningGLDGreeley67 min
Sep 4, 3:45 PM CDTSevere Thunderstorm WarningGLDSherman, Wallace45 min
Sep 4, 4:09 PM CDTSevere Thunderstorm WarningGLDCheyenne51 min
Sep 4, 4:15 PM CDTSevere Thunderstorm WarningGLDGreeley, Wichita45 min
Sep 4, 4:28 PM CDTSpecial Weather StatementGLDSherman17 min
Sep 4, 4:43 PM CDTSevere Thunderstorm WarningGLDCheyenne51 min
Sep 4, 4:47 PM CDTSpecial Weather StatementGLDCheyenne, Sherman28 min
Sep 4, 4:54 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas51 min
Sep 4, 5:40 PM CDTFlash Flood WarningGLDGreeley, Logan, Wichita6 hr
Sep 4, 5:43 PM CDTSevere Thunderstorm WarningGLDLogan, Wichita62 min
Sep 4, 5:52 PM CDTSpecial Weather StatementGLDLogan23 min
Sep 4, 6:11 PM CDTSevere Thunderstorm WarningGLDLogan64 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.